# SDR CA151215012

- Difficulty date: November 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTS OIL SMELL/FUMES IN CABIN AND FLIGHT DECK. THE PILOT ELECTED DIVERT THE FLIGHT. THE CUSTOMER PERFORMED A BORESCOPE INSPECTION AND REPORTED HAVING OIL CONTAMINATION INTO ENGINE NR 2 COMPRESSOR. THE ENGINE WILL BE REPLACED AND SENT FOR INVESTIGATION.
